Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 4, Pages 665-704

Cyclotomy of order 15 over GF(p2), p=4, 11(mod15)

1Departmert of Mathematics and Statistics, University of New Brunswick, Fredericton, New Brunswick E3B 5A3, Canada
2Department of Mathematics and Computer Science, Bar-Ilan University, Ramat-Gan, Israel
3Department of Mathematics, College of New Caledonia, Prince George, British Columbia V2N 1P8, Canada
4Department of Mathematics and Statistics, Carleton University, Ottawa, Ontario K1S 5B6, Canada

Received 16 October 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Christian Friesen, Joseph B. Muskat, Blair K. Spearman, and Kenneth S. Williams, “Cyclotomy of order over , , ,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 665-704, 1986.